Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I'm a 20f about 175lbs taking 40mg once a day...so it's not a high dose at all. For the past 2-3 weeks i've been feeling very...lonely, lazy, etc. I wouldnt say depressed exactly...although i've never had depression so i'm not sure what it feels like. I just dont feel like doing anything at all, i'm soo lazy, sleeping more then usual, eating more, etc. But I thought most people who get depressed on accutane is a few months in??

Anyways, I dont want to step tane because my skin is starting to clear up and I feel like 4 or 5 more months of this will be worth it...

Any suggestions? supplements? Anyone felt the same and found a way to get over it?

Share this post


Link to post
Share on other sites
I'm a 20f about 175lbs taking 40mg once a day...so it's not a high dose at all. For the past 2-3 weeks i've been feeling very...lonely, lazy, etc. I wouldnt say depressed exactly...although i've never had depression so i'm not sure what it feels like. I just dont feel like doing anything at all, i'm soo lazy, sleeping more then usual, eating more, etc. But I thought most people who get depressed on accutane is a few months in??

Anyways, I dont want to step tane because my skin is starting to clear up and I feel like 4 or 5 more months of this will be worth it...

Any suggestions? supplements? Anyone felt the same and found a way to get over it?

how's your mood? have you lost interest/enjoyment in things u usually like? have you withdrawn... do you go out and socialise? if you have then i guess it might be depression. but if you havnt:

i think the tiredness and sluggishness can just be an effect, tane is stressing on the body and youre likely to be more tired... a lot of people on the boards have experienced this.

the eating... ive been eating millions more than i did, i crave sweet things allll the time, i think accutane does something to your blood sugar levels... i dno, tennesseGirl mentioned something in a thread bout it a while ago.

anyhow, the two things youve said seem normal to me.

Share this post


Link to post
Share on other sites

I have withdrawn a little. I mean between work and school I usually didnt do much else except on the weekends anyways. But on the weekends I was always going somewhere and now I find myself really having to get motivated to get ready and go out. Part of it could be because i'm trying not to drink or maybe i'm just too lazy. I mean I dont feel suicidal or hopeless...worthless..ect. But my boyfriends even told me accutane is really messing with my attitude, that im lazy now, moody...

The only thing keepin me from really feeling down is knowing in 4 or 5 more months i'll have flawless skin lol. and no more accutane!

Share this post


Link to post
Share on other sites

thats what kept me from feeling down, now i'm on my 6th month and still not clear and found out that once my skin clears im gonna have scars anyway, yayy. accutane is not a miracle drug for everyone..

sorry i'm not trying to bring down your mood, just saying.. it might not be perfect. most people have a massive improvement though. meh, good luck.

Share this post


Link to post
Share on other sites
I have withdrawn a little. I mean between work and school I usually didnt do much else except on the weekends anyways. But on the weekends I was always going somewhere and now I find myself really having to get motivated to get ready and go out. Part of it could be because i'm trying not to drink or maybe i'm just too lazy. I mean I dont feel suicidal or hopeless...worthless..ect. But my boyfriends even told me accutane is really messing with my attitude, that im lazy now, moody...

The only thing keepin me from really feeling down is knowing in 4 or 5 more months i'll have flawless skin lol. and no more accutane!

im soooo cranky on accutane... my mum keeps lecturing me on my attitude... its only started since accutane so it must be cause of that. sounds like we are getting the same side effects, but having been depressed before, i know that i am far from it at the moment.

depression isnt diagnosed entirely on feelings suicidal/hopeless/worthless, you may have mild depression in which case its good that you're aware of it and the way its making you behave because you can keep on top of it, and its even better if youre bf is noticing, this means that if things get really bad he will tell you.

it might just be that you have very little energy for anything at the moment!

i dont think you have anything to worry about... i read a study about the effect of vitamin A on serotnin production and how it changes the production of it. a small deficiency in serotonin may account for your depression-like symptoms but no actual depressive mood (which may come from a bigger deficiency in serotonin)...possibly lol.

so my advice would be to not worry about it too much for now, but to just keep an eye on it and ask your bf to aswel.... gud luck!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×